Available in 500mg & 650mg
(30 tablets / 100 tablets / 1000 tablets)
Actimol is a paracetamol-based analgesic for temporary relief of headaches, joint and muscle pains, migraine and period pain. It also helps to reduce back pain and soothes toothaches. Actimol comes in both 500mg and 650mg, which are also gentle on the stomach.
It is suitable for individuals 12 years old and above seeking relief from fever, mild and moderate pain including headache, migraine, backache, musculoskeletal pain, myalgia and neuralgia, dysmenorrhea, pain of osteoarthritis, toothache, pain after dental procedures/tooth extraction, pain after vaccination and the discomfort from colds, influenza and sore throats.
Paracetamol 500mg | Paracetamol 650mg
Each tablet contains Paracetamol 500mg / 650mg.
Hypersensitivity to paracetamol or any other ingredients/ components of the product.
Severe and active hepatic impairment.
DIRECTION FOR USE
12 years and above:
Liver damage is possible in adults who have taken 10g or more of paracetamol. Ingestion of 5g or more of paracetamol may lead to liver damage if the patient has risk factors.
Symptoms of paracetamol overdosage in the first 24 hours are pallor, nausea, vomiting, anorexia and abdominal pain. Liver damage may become apparent 12 to 48 hours after ingestion. Abnormalities of glucose metabolism and metabolic acidosis may occur. In severe poisoning, hepatic failure may progress to encephalopathy, haemorrhage, hypoglycaemia, cerebral oedema, and death. Acute renal failure with acute tubular necrosis, strongly suggested by loin pain, haematuria and proteinuria, may develop even in the absence of severe liver damage. Cardiac arrhythmias and pancreatitis have been reported.
Immediate treatment is essential in the management of paracetamol overdose. Despite a lack of significant early symptoms, patients should be referred to hospital urgently for immediate medical attention. Symptoms may be limited to nausea or vomiting and may not reflect the severity of overdose or the risk of organ damage.
WARNING AND PRECAUTIONS
This preparation contains PARACETAMOL. Do not take any other PARACETAMOL containing medicines at the same time.
Paracetamol may cause severe skin reactions. Symptoms may include skin reddening, blisters or rash. These could be sign of serious conditions. If these reactions occur, stop use and seek for medical assistance right away.